Alert archive / California / Winter Storm Warnings in 2012
Winter Storm Warning 6, NWS Hanford, CA
NWS Hanford, CA issued this winter storm warning at Mar 30, 2012, 1:25 PM PDT. It took effect at Mar 31, 2012, 2:00 PM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2012, 1:25 PM PDT (20:25 UTC)
- In effect from
- Mar 31, 2012, 2:00 PM PDT
- Expired
- Apr 1, 2012, 3:50 AM PDT
- In force
- 14 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
120 WWUS46 KHNX 302025 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 125 PM PDT FRI MAR 30 2012 ...A WINTER-LIKE STORM WILL IMPACT TRAVEL IN THE MOUNTAINS THIS WEEKEND... CAZ096-310430- /O.NEW.KHNX.WS.W.0006.120331T2100Z-120401T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 125 PM PDT FRI MAR 30 2012 ...WINTER STORM WARNING IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND STRONG WINDS... WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 7 TO 12 INCHES ABOVE 7000 FEET WITH LOCAL AMOUNTS OF UP TO 19 INCHES. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 2 PM SATURDAY AND 2 AM SUNDAY. * LOCATIONS INCLUDE: HUNTINGTON LAKE...CHINA PEAK...TUOLUMNE MEADOWS. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-310430- /O.NEW.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/ KERN COUNTY MOUNTAINS- 125 PM PDT FRI MAR 30 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM SATURDAY TO 11 AM PDT SUNDAY ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 5000 FEET FOR SNOW AND BLOWING SNOW... WHICH IS IN EFFECT FROM 11 PM SATURDAY TO 11 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 INCHES POSSIBLE DOWN TO PASS LEVEL. * LOCATIONS INCLUDE: FRAZIER PARK...BEAR VALLEY SPRINGS...ALTA SIERRA. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * IMPACTS: SNOW COVERED ROADS AND WINTER-LIKE DRIVING CONDITIONS. SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ097-310430- /O.NEW.KHNX.WW.Y.0009.120331T2100Z-120401T1200Z/ TULARE COUNTY MOUNTAINS- 125 PM PDT FRI MAR 30 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 7000 FEET FOR SNOW AND BLOWING SNOW... WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY FOR THE TULARE COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE DOWN TO THE 4000-FOOT LEVEL. * TIMING: THE HEAVIEST SNOWFALL IS EXPECTED BETWEEN 5 PM SATURDAY AND 5 AM SUNDAY. * LOCATIONS INCLUDE: LODGEPOLE...GIANT FOREST...QUAKING ASPEN... PONDEROSA. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...BLOWING SNOW...TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ DURFEE WEATHER.GOV/HANFORD
5 follow-up statements
051 WWUS46 KHNX 310422 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 922 PM PDT FRI MAR 30 2012 CAZ096-311200- /O.CON.KHNX.WS.W.0006.120331T2100Z-120401T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 922 PM PDT FRI MAR 30 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY ABOVE 7000 FEET... A WINTER STORM WARNING ABOVE 7000 FEET REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 7 TO 12 INCHES ABOVE 7000 FEET WITH LOCAL AMOUNTS OF UP TO 19 INCHES. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 2 PM SATURDAY AND 2 AM SUNDAY. * LOCATIONS INCLUDE: HUNTINGTON LAKE...CHINA PEAK...TUOLUMNE MEADOWS. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-311200- /O.CON.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/ KERN COUNTY MOUNTAINS- 922 PM PDT FRI MAR 30 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 11 AM PDT SUNDAY ABOVE 5000 FEET... A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT FROM 11 PM SATURDAY TO 11 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 INCHES POSSIBLE DOWN TO PASS LEVEL. * LOCATIONS INCLUDE: FRAZIER PARK...BEAR VALLEY SPRINGS...ALTA SIERRA. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * IMPACTS: SNOW COVERED ROADS AND WINTER-LIKE DRIVING CONDITIONS.SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ097-311200- /O.CON.KHNX.WW.Y.0009.120331T2100Z-120401T1200Z/ TULARE COUNTY MOUNTAINS- 922 PM PDT FRI MAR 30 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY ABOVE 7000 FEET... A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY FOR THE TULARE COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE DOWN TO THE 4000-FOOT LEVEL. * TIMING: THE HEAVIEST SNOWFALL IS EXPECTED BETWEEN 5 PM SATURDAY AND 5 AM SUNDAY. * LOCATIONS INCLUDE: LODGEPOLE...GIANT FOREST...QUAKING ASPEN... PONDEROSA. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...BLOWING SNOW... TRAVELDELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BEAN WEATHER.GOV/HANFORD
006 WWUS46 KHNX 311150 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 450 AM PDT SAT MAR 31 2012 CAZ096-312000- /O.CON.KHNX.WS.W.0006.120331T2100Z-120401T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 450 AM PDT SAT MAR 31 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY ABOVE 7000 FEET... A WINTER STORM WARNING ABOVE 7000 FEET REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 6 TO 10 INCHES ABOVE 7000 FEET WITH LOCAL AMOUNTS OF UP TO 16 INCHES. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 2 PM SATURDAY AND 2 AM SUNDAY. * LOCATIONS INCLUDE: HUNTINGTON LAKE...CHINA PEAK...TUOLUMNE MEADOWS. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-312000- /O.CON.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/ KERN COUNTY MOUNTAINS- 450 AM PDT SAT MAR 31 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY ABOVE 5000 FEET... A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 INCHES POSSIBLE DOWN TO PASS LEVEL. * LOCATIONS INCLUDE: FRAZIER PARK...BEAR VALLEY SPRINGS...ALTA SIERRA. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * IMPACTS: SNOW COVERED ROADS AND WINTER-LIKE DRIVING CONDITIONS.SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ097-312000- /O.CON.KHNX.WW.Y.0009.120331T2100Z-120401T1200Z/ TULARE COUNTY MOUNTAINS- 450 AM PDT SAT MAR 31 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY ABOVE 7000 FEET... A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY FOR THE TULARE COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE DOWN TO THE 4000-FOOT LEVEL. * TIMING: THE HEAVIEST SNOWFALL IS EXPECTED BETWEEN 5 PM SATURDAY AND 5 AM SUNDAY. * LOCATIONS INCLUDE: LODGEPOLE...GIANT FOREST...QUAKING ASPEN... PONDEROSA. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...BLOWING SNOW... TRAVELDELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MOLINA WEATHER.GOV/HANFORD
274 WWUS46 KHNX 311917 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1217 PM PDT SAT MAR 31 2012 CAZ096-010330- /O.CON.KHNX.WS.W.0006.120331T2100Z-120401T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 1217 PM PDT SAT MAR 31 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY ABOVE 7000 FEET... A WINTER STORM WARNING ABOVE 7000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 6 TO 10 INCHES ABOVE 7000 FEET WITH LOCAL AMOUNTS OF UP TO 16 INCHES. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 2 PM THIS AFTERNOON AND 2 AM SUNDAY. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS...HUNTINGTON LAKE...WHITE WOLF...HIGH SIERRA...CHINA PEAK. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER LIKE DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-010330- /O.CON.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/ KERN COUNTY MOUNTAINS- 1217 PM PDT SAT MAR 31 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY ABOVE 5000 FEET... A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 INCHES POSSIBLE DOWN TO PASS LEVEL. * LOCATIONS INCLUDE: FRAZIER PARK...PINE MOUNTAIN CLUB...BEAR VALLEY SPRINGS...ALTA SIERRA. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * IMPACTS: SNOW COVERED ROADS AND WINTER LIKE DRIVING CONDITIONS.SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ097-010330- /O.CON.KHNX.WW.Y.0009.120331T2100Z-120401T1200Z/ TULARE COUNTY MOUNTAINS- 1217 PM PDT SAT MAR 31 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY ABOVE 7000 FEET... A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE TULARE COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE DOWN TO THE 4000 FOOT LEVEL. * TIMING: THE HEAVIEST SNOWFALL IS EXPECTED BETWEEN 5 PM THIS AFTERNOON AND 5 AM SUNDAY. * LOCATIONS INCLUDE: QUAKING ASPEN...PONDEROSA...LODGEPOLE...GRANT GROVE. * IMPACTS: WINTER LIKE DRIVING CONDITIONS...BLOWING SNOW... TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SANGER WEATHER.GOV/HANFORD
325 WWUS46 KHNX 010324 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 824 PM PDT SAT MAR 31 2012 CAZ096-011200- /O.CON.KHNX.WS.W.0006.000000T0000Z-120401T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 824 PM PDT SAT MAR 31 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY ABOVE 7000 FEET... A WINTER STORM WARNING ABOVE 7000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 3 TO 6 INCHES ABOVE 4000 FEET. TOTAL SNOW ACCUMULATION OF 12 INCHES. * TIMING: THE BULK OF THE HEAVY SNOW HAS OCCURRED. ANOTHER LINE OF HEAVY SNOW WILL PUSH THROUGH OVER THE NEXT FEW HOURS. * LOCATIONS INCLUDE: YOSEMITE NATIONAL PARK...TUOLUMNE MEADOWS * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER LIKE DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-011415- /O.CON.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/ KERN COUNTY MOUNTAINS- 824 PM PDT SAT MAR 31 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY ABOVE 5000 FEET... A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 INCHES POSSIBLE DOWN TO PASS LEVEL. * LOCATIONS INCLUDE: * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * IMPACTS: SNOW COVERED ROADS AND WINTER LIKE DRIVING CONDITIONS.SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ097-011200- /O.CON.KHNX.WW.Y.0009.000000T0000Z-120401T1200Z/ TULARE COUNTY MOUNTAINS- 824 PM PDT SAT MAR 31 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY ABOVE 7000 FEET... A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE TULARE COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE DOWN TO THE 4000 FOOT LEVEL. * TIMING: THE HEAVIEST SNOWFALL IS OCCURING NOW AND THERE WILL BE A BREAK BEFORE ANOTHER LINE OF HEAVY SNWO MOVES IN AFTER MIDNIGHT. * LOCATIONS INCLUDE: LODGEPOLE * IMPACTS: WINTER LIKE DRIVING CONDITIONS...BLOWING SNOW... TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BARLOW WEATHER.GOV/HANFORD
898 WWUS46 KHNX 011050 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 350 AM PDT SUN APR 1 2012 CAZ096-011200- /O.CAN.KHNX.WS.W.0006.000000T0000Z-120401T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 350 AM PDT SUN APR 1 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER STORM WARNING FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. THE WINTER STORM HAS FINALLY MOVED EAST OF THE DISTRICT THIS MORNING WITH ONLY LINGERING SHOWERS CONTINUING THROUGH MID- MORNING. THEREFORE...WILL CANCEL THE WINTER STORM WARNING. $$ CAZ097-011200- /O.CAN.KHNX.WW.Y.0009.000000T0000Z-120401T1200Z/ TULARE COUNTY MOUNTAINS- 350 AM PDT SUN APR 1 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER WEATHER ADVISORY FOR THE TULARE COUNTY MOUNTAINS. THE WINTER STORM HAS FINALLY MOVED EAST OF THE DISTRICT THIS MORNING WITH ONLY LINGERING SHOWERS CONTINUING THROUGH MID- MORNING. THEREFORE...WILL CANCEL THE WINTER STORM WARNING. $$ CAZ095-011800- /O.CON.KHNX.WW.Y.0009.000000T0000Z-120401T1800Z/ KERN COUNTY MOUNTAINS- 350 AM PDT SUN APR 1 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING ABOVE 5000 FEET... A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 INCHES POSSIBLE DOWN TO PASS LEVEL. * LOCATIONS INCLUDE: * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * IMPACTS: SNOW COVERED ROADS AND WINTER LIKE DRIVING CONDITIONS. SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MOLINA WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 30, 11:05 AM PDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 30, 11:05 AM PDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1105 AM PDT FRI MAR 30 2012 .SYNOPSIS... DRY CONDITIONS AND SLIGHTLY ABOVE AVERAGE TEMPERATURES ARE EXPECTED TODAY. ANOTHER LOW PRESSURE SYSTEM WILL MOVE OVER THE AREA SATURDAY...BRINGING VALLEY RAIN AND MOUNTAIN SNOW. CLOUDS WITH A SLIGHT CHANCE OF SHOWERS COULD LINGER OVER THE AREA THROUGH SUNDAY ESPECIALLY OVER THE SOUTH VALLEY AND TEHACHAPI AND SIERRA FOOTHILLS. && .DISCUSSION...ALTHOUGH THE TIMING MIGHT NOT BE APPROPRIATE FOR THOSE WITH OUTDOOR PLANS OR TRAVEL PLANS...ANOTHER COLD PACIFIC STORM IS INDEED ON THE WAY AND ITS IMPACTS WILL BE FELT THROUGHOUT THE CENTRAL CA INTERIOR THIS WEEKEND. TODAY...HOWEVER...WILL BE A MAGNIFICENT SPRING DAY EQUIPPED WITH PLENTY OF SUNSHINE AND MILD AFTERNOON TEMPS. ALREADY...TEMPS ARE SEVERAL DEGREES HIGHER COMPARED TO 24 HRS AGO OVER THE MOUNTAINS AND GENERALLY UP TO A FEW DEGREES HIGHER ELSEWHERE. ESSENTIALLY...A WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER SOUTHERN CA WILL COMBINE WITH A DRY WESTERLY FLOW ALOFT TO BRING US A FAIRLY WARM DAY TODAY AND A MILDER THAN NORMAL NIGHT TONIGHT WITH NOTHING MORE THAN OCCASIONAL HIGH CLOUDS. THE STORM ITSELF IS CURRENTLY SITUATED SEVERAL HUNDRED MILES OFF THE PAC NW COAST AND IS CUTTING UNDERNEATH THE PARENT LOW CENTERED OVER THE GULF OF ALASKA THIS MORNING. A PLUME OF FAIRLY HIGH PRECIPITABLE H2O EXTENDS WELL EAST OF THIS STORM ON WATER VAPOR IMAGERY AND IS CURRENTLY AIMED AT OREGON AND EXTREME NORTHERN CA. IT APPEARS THAT SOME OF THIS MOISTURE WILL GET TAPPED INTO THE STORM AS IT APPROACHES THE NORTHERN CA COAST DURING THE NEXT 24 HOURS. THE COLD FRONT TRAILING FROM THIS SYSTEM SHOULD ARRIVE IN THE NORTHWESTERN PORTION OF OUR CWA BY MIDDAY TOMORROW THEN MOVE SOUTHWARD ACROSS THE REMAINDER OF THE CWA SATURDAY AFTERNOON BUT NOT MAKE INROADS INTO KERN COUNTY UNTIL EARLY TOMORROW EVENING. UNLIKE THE LAST SYSTEM... WILL BE SUPPORTED BY A STRONG 300 MB JET (120+ KTS) WHICH WILL HELP GENERATE HEAVY PRECIP AND OROGRAPHIC LIFT IN THE SOUTHERN SIERRA NORTH OF KINGS CANYON TOMORROW AFTERNOON AND NIGHT. THE PRESENCE OF THIS JET WILL ALSO SUPPORT BRISK WINDS IN THE SJ VLY...PARTICULARLY IN MERCED COUNTY AND ALONG THE WEST SIDE FROM MIDDAY TOMORROW THROUGH TOMORROW EVENING. STRONG WINDS WILL ALSO BUFFET THE SIERRA CREST AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERT AND WILL LIKELY PERSIST THROUGH SUNDAY...DURING WHICH TIME THE STORM WILL BE EXITING INTO THE GREAT BASIN. THE CNRFC...IN ADDITION TO THE MODELS...HAS NOW RAISED THE QPF WITH THIS SYSTEM...PARTICULARLY FROM FRESNO COUNTY NORTH. PRECIP TOTALS WOULD WARRANT WINTER STORM WARNING CRITERIA IN THE SIERRA FROM YNP TO KINGS CANYON AND WINTER WEATHER ADVISORY CRITERIA IN THE SIERRA SOUTHWARD TO THE KERN COUNTY LINE. IN KERN COUNTY...IT WAS FELT THAT THE PRIMARY IMPACT OF THIS STORM WILL BE THE WIND. HENCE...A WIND ADVISORY WILL LIKELY BE LAUNCHED FOR THE KERN COUNTY MOUNTAINS AND DESERT FOR TOMORROW AFTERNOON AND TOMORROW NIGHT. WINDS BEHIND THIS STORM WILL ALSO BE PRETTY GUSTY IN THESE AREAS SUNDAY...EVEN ALONG THE WEST SIDE OF THE SJ VLY. SO WOULD NOT BE SURPRISED IF ADVISORY LEVEL SPEEDS CONTINUE IN THE KERN COUNTY DESERT INTO SUNDAY EVENING. OTHERWISE...SUNDAY WILL BE UNSEASONABLY COOL WITH RESIDUAL SHOWERS OVER THE MOUNTAINS AND STUBBORN LOW STRATUS LINGERING THROUGH AT LEAST THE LATE AFTERNOON HOURS IN THE SIERRA FOOTHILLS...THE SOUTH END OF THE SJ VLY AND THE NORTH FACING SLOPES OF THE TEHACHAPI MTNS. ALTHOUGH SNOW SHOWERS COULD FALL DOWN TO PASS LEVEL IN THE KERN CO MOUNTAINS BY LATE SATURDAY NIGHT AND SUNDAY MORNING...IT WAS FELT THAT PRECIP AMTS WILL BE TOO LOW TO SERIOUSLY IMPACT TRAVEL THROUGH THE GRAPEVINE AT THIS TIME. THIS MAY NEED TO BE REASSESSED AS NEWER MODEL RUNS COME IN. A PRONOUNCED WARMING TREND WILL TAKE PLACE EARLY NEXT WEEK AS AN UPPER LEVEL RIDGE BUILDS OVER CA. IT IS POSSIBLE THAT MAX TEMPS BOUNCE BACK TO TODAY'S LEVELS BY TUESDAY. THE MODELS FORECAST A RELATIVELY MOISTURE STARVED COLD FRONT TO MOVE SOUTHWARD ACROSS THE CENTRAL CA INTERIOR LATE WEDNESDAY OR WEDNESDAY NIGHT WHICH COULD REJUVENATE GUSTY WINDS ON THE WEST SIDE...ALONG THE SIERRA CREST... AND BELOW THE MOUNTAIN PASSES OF KERN COUNTY FROM WEDNESDAY AFTN THROUGH THURSDAY. OTHERWISE...THURSDAY WILL BECOME SIGNIFICANTLY COOLER AGAIN WITH SLIGHTLY COOLER THAN NORMAL TEMPS FINISHING OUT THE END OF THE WORK WEEK NEXT FRIDAY. && .PREV DISCUSSION... /ISSUED 208 AM PDT FRI MAR 30 2012/ DISCUSSION... COLD FRONT TO OUR NORTH AND WEAK SFC RIDGE OVER US GAVE US MOSTLY SUNNY SKIES AND TEMPS SLIGHTLY ABOVE NORMAL YESTERDAY AND WE ARE EXPECTING THE SAME FOR TODAY. THE FRONT WILL GRADUALLY DRIFT SOUTH INTO THE CENTRAL CA INTERIOR ON SATURDAY AS A VERY IMPRESSIVE UPPER LEVEL SYSTEM MOVES OUT OF THE CEN PAC AND SLAMS INTO NRN CA ON SAT. BUFKIT TIME SERIES INDICATED THAT ONSET OF PRECIP WOULD BEGIN AROUND MIDDAY NEAR MCE AND SLOWLY DRIFT SOUTH DURING THE DAY. QPF VALUES REMAIN LIGHT WITH THE SYSTEM AS THE BEST UVM AND DYNAMICS REMAIN NORTH OF THE FA. THE FRONT WILL QUICKLY MOVE THROUGH ON SATURDAY EVENING AND WILL PROVIDE SHOWERS ACROSS THE SIERRA SATURDAY NIGHT. QPF AMOUNTS ARE MARGINAL FOR AN ADVISORY AND WILL HOLD OFF FOR NOW. SPECIAL WEATHER STATEMENT WILL COVER THINGS FOR NOW. THE SYSTEM WILL BE CLEAR OF THE REGION BY SUNDAY AND ZONAL FLOW ONCE AGAIN SETS UP OVER THE REGION SUNDAY THROUGH TUESDAY WITH SEASONAL TEMPS AND PC SKIES. ANOTHER TROUGH OF LOW PRESSURE WILL DIG OVER THE REGION WED AND DEEPENS THROUGH FRIDAY WITH COOLER TEMPS AND UNSETTLED WEATHER...ESP OVER THE SIERRA. ECMWF IS FASTER THAN THE GFS AND IS NOT AS INTENSE AS THE GFS...WITH LOWER QPF VALUES BY NEXT WEEKEND. && .AVIATION... CIGS LOWERING TO 2000-4000 FT AGL IN THE SIERRA NEVADA FROM FRESNO COUNTY NORTH TO YOSEMITE PARK BETWEEN 00Z-12Z SAT. STRONG GUSTY WINDS DEVELOPING IN THE CENTRAL SAN JOAQUIN VALLEY ESPECIALLY THE WEST SIDE WITH GUST TO 30KT POSSIBLE NEAR KMCE AFTER 15Z. OTHERWISE VFR CONDITIONS ACROSS THE CENTRAL CALIFORNIA INTERIOR THRU 18Z SAT. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...DURFEE PREVIOUS DISCUSSION...JDB AVN/FW...MV SYNOPSIS...PJ WEATHER.GOV/HANFORD
In the hours before
Special weather statement, Mar 30, 11:00 AM PDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1100 AM PDT FRI MAR 30 2012 CAZ089>099-302200- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1100 AM PDT FRI MAR 30 2012 ...A WINTER-LIKE STORM WILL AFFECT THE CENTRAL CALIFORNIA INTERIOR THIS WEEKEND... A COLD PACIFIC STORM WILL IMPACT THE CENTRAL CALIFORNIA INTERIOR THIS WEEKEND...BEGINNING MIDDAY SATURDAY. THE STORM WILL LIKELY BRING HEAVY SNOW AND STRONG WINDS TO THE HIGHER ELEVATIONS OF THE SIERRA SATURDAY AFTERNOON AND SATURDAY NIGHT. SNOWFALL TOTALS OF 8 INCHES OR MORE ARE POSSIBLE ABOVE 7000 FEET WITH LIGHTER SNOW ACCUMULATIONS DOWN TO 4000 FEET BY SUNDAY MORNING...PRIMARILY NORTH OF KINGS CANYON. IN THE KERN COUNTY MOUNTAINS...SNOW ACCUMULATIONS OF UP TO 4 INCHES ARE POSSIBLE ABOVE 6000 FEET BY SUNDAY MORNING. WHILE THE BULK OF THE PRECIPITATION WILL FALL AS RAIN AT PASS LEVEL...THE RAIN COULD END AS A FEW SNOW SHOWERS DOWN TO ABOUT 4000 FEET BY SATURDAY NIGHT. ADDITIONALLY...BRISK WINDS ARE LIKELY THROUGH AND BELOW THE MOUNTAIN PASSES THIS WEEKEND. WESTERLY WINDS OF 25 TO 35 MPH ARE LIKELY IN THIS REGION FROM SATURDAY AFTERNOON INTO SUNDAY MORNING WITH GUSTS TO 55 MPH POSSIBLE RIGHT BELOW THE PASSES. IN THE SAN JOAQUIN VALLEY...SOUTHERLY WINDS MAY GUST TO 35 MPH OR HIGHER IN MERCED COUNTY AND ALONG THE WEST SIDE DURING THE MIDDAY AND AFTERNOON HOURS SATURDAY. PROJECTED RAIN AMOUNTS FROM THIS STORM WILL RANGE FROM JUST A FEW HUNDREDTHS OF AN INCH ALONG THE WEST SIDE AND SOUTH END TO AS MUCH AS A QUARTER OF AN INCH FROM FRESNO COUNTY NORTH. IN THE SIERRA FOOTHILLS...RAINFALL AMOUNTS OF A QUARTER OF AN INCH TO THREE QUARTERS OF AN INCH ARE LIKELY BY THE TIME PRECIPITATION DWINDLES TO A FEW SHOWERS SUNDAY MORNING. PERSONS WITH TRAVEL PLANS THIS WEEKEND SHOULD BE PREPARED FOR WINTER-LIKE DRIVING CONDITIONS IN THE SIERRA AND OVER THE HIGHER ELEVATIONS OF KERN COUNTY WITH RAIN SLICKED HIGHWAYS IN THE LOWER ELEVATIONS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR UPDATES ON THIS POTENTIALLY HAZARDOUS STORM. DURFEE WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:25 PM PDT | Winter Weather Advisory | HNX | 53 hr | |
| Mar 30, 2:25 PM PDT | Wind Advisory | HNX | 44 hr |
Nearby
Winter Storm Warnings in California, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.